Classification of Lie bialgebras over current algebras
Artikel i vetenskaplig tidskrift, 2010

In this paper, we give a classification of Lie bialgebra structures on Lie algebras of type g[[x]] and g[x], where g is a simple complex finite dimensional Lie algebra

Quantum groups

Orders in loop algebras

Lie bialgebras

Författare

F Montaner

Alexander Stolin

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Efim Zelmanov

Selecta Mathematica, New Series

1022-1824 (ISSN)

Vol. 16 935-962

Ämneskategorier

Matematik

DOI

10.1007/s00029-010-0038-7